# SDR ASAA0380117

- Difficulty date: February 3, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND OVERHEAD EMERGENCY LIGHTING WAS INOPERATIVE AT ROW 9.  REPLACED POEWR SUPPLY, BATTERY PACK.  LIGHTS THEN OPERATED PROPERLY.  (M)
